Differential and Integral Equations

Expansion theorems for a class of regular indefinite eigenvalue problems

W. Eberhard, G. Freiling, and A. Schneider

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 6 (1990), 1181-1200.

First available in Project Euclid: 13 September 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34L10: Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions
Secondary: 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)


Eberhard, W.; Freiling, G.; Schneider, A. Expansion theorems for a class of regular indefinite eigenvalue problems. Differential Integral Equations 3 (1990), no. 6, 1181--1200. https://projecteuclid.org/euclid.die/1379101987

Export citation